Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
633768 tn?1232834261

CAN I DO THIS? PLEASE ANWSER

WELL FOR 6 YRS I TOOK KLONOPINS 4 MGS ADAY SOMETIMES LESS OVER THE YRS, BUT NOW MY QUESTION IS? IN DEC I WAS TAKING 2 MGS ADAY THEN ON DEC 5 TH I STARTED TAKING .5 3 X ADAY THEN ON DEC 26TH I STARTED TAKING .5 2 X ADAY OK NOW IT IS FEB 6TH CAN I JUMP OFF OF THESE NOW? SOME ONE ELESE TOLD ME I COULD I JUST WANT TO MAKE SURE. DO YOU THINK I WOULD HAVE SEIZURES OR CAN I JUST QUIT THESE  THINGS NOW JUMP OFF THE WAGON?  PLEASE HELP I NEED YOUR OPINION. THANX JENNIFER  :)
7 Responses
498385 tn?1362449404
I have no idea Jennifer.I just wanted to post so you don't feel alone.Just wait and people who know about those kinds of things will answer. I wish you all the best.
654560 tn?1331854581
I have been on .05 for over 4 years. I would not go off them without beinging monitored by a doctor. Souds like you've done a great job a tappering..best wishes
Avatar universal
I think this is a doctors question, but i have been through that...with klonopin
will send u a pm
Avatar universal
If I were you I will taper down slowly,you are taking now 0.50mgx2times a day,right? I will go down to 0.25mg 1 time and .050mg 1 time a day,then 0.25mg x2times a day and then 0.25 once a day,then quit.I'll have a doctor monitor you,specially because the pulse rate,your heart beat can jump to a higher level,your blood pressure can increase too,and I hope you don't get anxiety attacks or muscle spasms.
I took Xanax 10 to 8mg a day for about 3 years,I know, way too much,tried to wean off slowly and had a hard time with anxiety and muscle spasms and heart beat.Finally went to a hospital to detox,and was put in Klonopin 4mg a day,then 3mg a day,now I'm down to 1.25mg a day(divided in 3 doses),monitored by the same psychiatric doctor that treated me in the hospital and by a general doctor for heart pulse and blood pressure issues. I do not have anxiety anymore,but I'm having a hard time with the muscle spasms that are present the whole day,it hurts a lot,believe me.I will never will touch a benzo anymore in my life,this experience had been a nightmare in hell.  
Avatar universal
Hey Jen,you know that I don't know anything about benzo's but it looks like Bob gave you some good advice.I just wanted to offer my support and tell you that you're doing great......Peace...Kim
633768 tn?1232834261
I'M ON .5 2 X ADAY WHICH IS 1 MG IT'S 2 /5's ADAY.  SO WHAT WOULD YOU DO ?
Avatar universal
Girl.I will cut one of the 0.50mg pill in half and take that dose,0.25mg and as the second dose the other 0.50mg pill(so you will be cutting 0.25mg but still taking two doses).Take that for at least 3 days,that is the minimum safe allotted time for withdrawal from benzos.Then the other week do the same with the second pill, so will be cutting another 0.25mg and taking 0.50mg a day, then the following week take only one dose of 0.25mg a day,that might be the hardest part because your body will notice the lack of Klonopin in your system and you might feel some anxiety ,maybe headaches,muscle cramps, etc,but may be not.That will be yor last week.Remember to have a doctor to monitor your blood pressure and pulse rate.If you feel anxiety or any other symptom related to the withdrawal from benzo,don't be ashamed to contact a psychiatrist,that will help .
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.